Alert archive / Iowa / Flash Flood Warnings in 2007

Flash Flood Warning 41, NWS Des Moines, IA

August 6, 2007Grundy County, Hardin County, Iowa

NWS Des Moines, IA issued this flash flood warning at Aug 6, 2007, 11:02 PM CDT for Grundy County, Hardin County, Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 6, 2007, 11:02 PM CDT (04:02 UTC)
Expired
Aug 7, 2007, 2:00 AM CDT
In force
3 hr
Issued by
NWS Des Moines, IA
Area
Whole counties

Counties Grundy County, IA, Hardin County, IA

What was reported inside it

TimeReportWhereRemark
Aug 7, 1:04 AM CDTFLASH FLOODDike, IASTREET FLOODING AND RESIDENTIAL ROAD FLOODING REPORTED...DITCHES NEAR BANKFULL. HEAVY RAINFALL WITH NEAR ZERO VISIBILITY REPORTED BY LAW ENFORCEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1142 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 070402
FFWDMX
IAC075-083-070700-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1102 PM CDT MON AUG 6 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GRUNDY COUNTY IN CENTRAL IOWA...
  HARDIN COUNTY IN CENTRAL IOWA...

* UNTIL 200 AM CDT

* AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IOWA FALLS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4253 9344 4252 9258 4236 9264 4225 9285
      4225 9342
TIME...MOT...LOC 0402Z 180DEG 0KT 4239 9329

$$

FORSTER
3 follow-up statements
000 
WGUS73 KDMX 070456
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1152 PM CDT MON AUG 6 2007

IAC075-083-070700-
HARDIN IA-GRUNDY IA-
1152 PM CDT MON AUG 6 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
GRUNDY AND HARDIN COUNTIES...

AT 1151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS MOVING OVER THE AREA CAPABLE OF PRODUCING 
FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IOWA FALLS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4253 9344 4252 9258 4236 9264 4225 9285
      4225 9342
TIME...MOT...LOC 0452Z 180DEG 0KT 4239 9329

$$
000 
WGUS73 KDMX 070606
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
102 AM CDT TUE AUG 7 2007

IAC075-083-070700-
HARDIN IA-GRUNDY IA-
102 AM CDT TUE AUG 7 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
GRUNDY AND HARDIN COUNTIES...

AT 1259 AM CDT...THOUGH THE STORMS HAVE MOVED EAST OUT OF THE 
COUNTIES THERE WERE REPORTS IN DIKE OF STREET FLOODING IN 
RESIDENTIAL AREAS.
 
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IOWA FALLS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 4253 9344 4252 9258 4236 9264 4225 9285
      4225 9342
TIME...MOT...LOC 0602Z 180DEG 0KT 4239 9329

$$

FORSTER
000 
WGUS73 KDMX 070633
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
133 AM CDT TUE AUG 7 2007

IAC075-083-070643-
HARDIN IA-GRUNDY IA-
133 AM CDT TUE AUG 7 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GRUNDY AND HARDIN
COUNTIES...

THUNDERSTORMS THAT PRODUCED HEAVY RAINS HAVE MOVED OUT OF THE 
COUNTIES WITH LITTLE ADDITIONAL HEAVY RAINS EXPECTED OVERNIGHT.

LAT...LON 4253 9344 4252 9258 4236 9264 4225 9285
      4225 9342
TIME...MOT...LOC 0633Z 180DEG 0KT 4239 9329

$$

FORSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 6:15 PM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, Aug 6, 6:15 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR TAFS
NATIONAL WEATHER SERVICE DES MOINES IA
615 PM CDT MON AUG 6 2007

.SYNOPSIS...
COMPLEX CONVECTIVE WEATHER PATTERN FOR THE NEXT SEVERAL DAYS WITH
WESTERLY FLOW ALOFT GRADUALLY BECOMING WSW BEFORE TURNING MORE WNW
FOR THE WEEKEND. THIS PRODUCES LOW PRESSURE EAST OF THE ROCKIES WITH
EASY RETURN FLOW OF COPIOUS MOISTURE...AND CONVECTIVE CLUSTERS
MOVING WEST TO EAST IN VICINITY OF IOWA. COMBINE THIS WITH A SURFACE
BOUNDARY CURRENTLY ALONG I-80 THAT WAVERS NORTH AND SOUTH FOR
SEVERAL DAYS...AND YOU GET HIGH HUMIDITY COMBINED WITH CHANCES FOR
THUNDERSTORMS AND LOCALLY HEAVY RAINFALL...ALL DIFFICULT TO TIME
EXACTLY.

.SHORT TERM...
WARM FRONT CURRENTLY EXTENDING ACROSS CENTRAL IA WITH SCATTERED
THUNDERSTORMS DEVELOPING ACROSS MUCH OF THE AREA. 700 MB MOISTURE
NOW LIFTING NORTH OVER THE BOUNDARY AND PUSHING PWATS TO OVER 2
INCHES. SFC BOUNDARY WILL MOVE LITTLE OVERNIGHT AND WITH THE LOW
LEVEL JET INCREASING OVERNIGHT ALONG WITH 850 MB MOISTURE
TRANSPORT...EXPECT ADDITIONAL THUNDERSTORMS TO RE DEVELOP IN THE
VICINITY OF THE BOUNDARY. SLOW STORM MOVEMENT ALONG WITH DEEP WARM
CLOUD DEPTHS...HIGH PWATS AND TRAINING STORMS ALL ENHANCE POTENTIAL
FOR VERY HEAVY RAINFALL OVERNIGHT WITH ONE TO THREE INCHES POSSIBLE.
THE RUC HAS BEEN HANDLING CURRENT SITUATION WELL AND APPEARS TO
CONTINUE THIS TREND OVERNIGHT. A MUCAPE AXIS OF AROUND 3000 J/KG
STRETCHES FROM NEAR WATERLOO TO AMES TO ATLANTIC AT 06Z TONIGHT AND
EXPECT THE HEAVY RAIN AXIS TO FALL NEAR THIS AXIS. A FEW SEVERE
STORMS ARE POSSIBLE TONIGHT. WITH GOOD SHEAR IN THE LOW
LEVELS...WOULD EXPECT A DAMAGING WIND POTENTIAL IN THE VICINITY OF
ANY MESOCYCLONES THAT DEVELOP. AN ISOLATED TORNADO IS POSSIBLE ALSO.
HAIL THREAT WILL BE LIMITED DUE TO THE WARM CLOUD DEPTHS THOUGH
LARGE HAIL WILL BE POSSIBLE WITH ANY SUPER CELLS THAT ARE ABLE TO
FORM.

.DISCUSSION...

CONVECTION MAY LINGER INTO TUESAY MORNING AS RIGHT REAR QUAD OF
UPPER JET REMAINS NORTH OF IOWA. THIS SHOULD PROGRESS EWD BY NOON
BUT STATIONARY FRONT AND CONVECTIVE OUTFLOW IS EXPECTED TO HANG UP
NEAR MISSOURI BORDER FOR THE AFTERNOON. THUNDERSTORMS COULD
REDEVELOP ALONG THIS FRONT DURING THE LATE AFTERNOON...OR MORE
LIKELY DEVELOP TO THE WEST AND MOVE EAST TUESDAY EVENING ACROSS
SOUTHERN IOWA. THUS...CHANCES CONTINUE THROUGH TUE NIGHT. BY
WEDNEDAY MORNING...NEXT WAVE APPROACHES ALONG WITH STRENGTHENING LOW
LEVEL SOUTH FLOW AND THETA-E ADVECTION. UPPED THE PRECIPITATION
CHANCES TO LIKELY WEST OF I-35 ON WEDNESDAY AS SCATTERED TO EVEN
NUMEROUS THUNDERSTORMS SHOULD BE BREAKING OUT THROUGHOUT THE DAY.
DEPENDING HOW THIS ORGANIZES...COULD BE A THREAT OF SEVERE WEATHER
IN ADDITION TO THE HEAVY RAIN THREAT AS UPPER FLOW INCREASES IN
RESPONSE TO THE SHORT WAVE ALOFT. ALL OF THIS SHOULD CLEAR EAST
WEDNESDAY NIGHT...LEAVING A WEAK BOUNDARY ACROSS IOWA FOR THURSDAY
AND LOW CHANCES OF REDEVELOPING STORMS. THROUGH THIS
PERIOD...SOUTHERN PARTS OF THE STATE WILL BE VERY WARM AND HUMID
WITH HEAT INDEXES TOPPING 100 IF THERE IS ANY SUN DURING THE
AFTERNOON.

LOOKING AT THURSDAY NIGHT THROUGH MONDAY...FOCUS OF CONVECTION
APPEARS TO LIFT NORTH TOWARD THE MINNESOTA BORDER. REALISTICALLY
THERE IS A SMALL CHANCE OF NIGHTIME THUNDER ANY NIGHT ROLLING
EAST...BUT AT THIS TIME MODELS ARE TRYING TO CONVERGE ON THE
BOUNDARY SAGGING BACK SOUTH SATURDAY NIGHT AND SUNDAY...SO CARRIED A
CHANCE OF THUNDERSTORMS WITH THAT. ANY BOUNDARIES ARE NOT GOING TO
KNOCK BACK TEMPERATURES VERY MUCH WITH UPPER 80S AND LOW 90S FOR
HIGHS...AND HUMIDITY WILL STAY.

&&

.AVIATION...07/00Z

STATIONARY FRONT INVOF CENTRAL IOWA AND MAIN FOCAL POINT FOR ANY
DEVELOPMENT TONIGHT.  THOUGH ATMOSPHERE CAPPED (+15C) SHORTWAVE
MOVING EAST MAY AID IN FURTHER DEVELOPMENT.  AIRMASS EXTREMELY MOIST
WITH 70 DEW POINTS STATEWIDE.  EXPECT WIDESPREAD IFR CONDITIONS LATE
TONIGHT AND INTO EARLY MORNING HOURS DUE TO CEILINGS AND FOG.  ALSO
SCATTERED HEAVY SHOWERS AND THUNDERSTORMS PRODUCING IFR
CONDITIONS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT ALONG
AND BETWEEN HIGHWAYS 3 AND 92...00Z-12Z TUE.

&&

JUNGBLUTH/DONAVON
AVIATION...FORSTER/26/18/4
Hazardous weather outlook, Aug 6, 12:04 PM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1204 PM CDT MON AUG 6 2007

IAZ023>028-033>039-044>050-057>062-070>075-081>086-092>097-071715-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
1204 PM CDT MON AUG 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXPECT THUNDERSTORMS TO DEVELOP OVER MUCH OF CENTRAL IOWA THIS
AFTERNOON WITH A FEW SEVERE STORMS POSSIBLE. DAMAGING WINDS TO 65
MPH WITH BE THE PRIMARY THREAT HOWEVER NICKEL SIZED HAIL AND AN
ISOLATED TORNADO ARE ALSO POSSIBLE. CHANCES WILL CONTINUE TONIGHT.
SOME OF THESE STORMS WILL LIKELY PRODUCE TORRENTIAL AND
POTENTIALLY FLOODING RAINS. AMOUNTS OF ONE TO THREE INCHES ARE
POSSIBLE...AND EVEN HIGHER LOCALLY. THERE IS ALSO A SLIGHT RISK OF
SEVERE WEATHER WITH THE PRIMARY THREAT DAMAGING WINDS.

A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS ARE NOT EXPECTED TO CHANGE MUCH UNTIL POSSIBLY THURSDAY
WITH MAINLY LATE AFTERNOON AND NIGHTTIME THUNDERSTORM CHANCES
STAYING IN THE FORECAST. WITH TROPICAL CONDITIONS STILL IN PLACE...ANY
STORMS THAT DO FORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINS
AND FLOODING. SOME LOCATIONS MAY TOTAL FIVE DAY RAINFALL AMOUNTS
FROM FOUR TO EIGHT INCHES BY WEDNESDAY NIGHT. A FEW STORMS MAY
ALSO BE SEVERE WITH DAMAGING WINDS STILL THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF HEAVY RAINS AND FLOODING WILL BE ESPECIALLY BENEFICIAL
THROUGH AT LEAST MIDWEEK. SPOTTER ACTIVATION FOR SEVERE WEATHER
MAY ALSO BE NEEDED A FEW TIMES.

IAZ004>007-015>017-071715-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
1204 PM CDT MON AUG 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE RATHER LOW CHANCES FOR THUNDERSTORMS OVER ALL BUT
NORTHERN IOWA TODAY. HOWEVER CHANCES WILL INCREASE GREATLY LATER
TONIGHT. SOME OF THESE STORMS WILL LIKELY PRODUCE TORRENTIAL AND
POTENTIALLY FLOODING RAINS. AMOUNTS OF ONE TO THREE INCHES ARE
POSSIBLE...AND EVEN HIGHER LOCALLY. THERE IS ALSO A SLIGHT RISK OF
SEVERE WEATHER WITH THE PRIMARY THREAT DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS ARE NOT EXPECTED TO CHANGE MUCH UNTIL POSSIBLY THURSDAY
WITH MAINLY LATE AFTERNOON AND NIGHTTIME THUNDERSTORM CHANCES
STAYING IN THE FORECAST. WITH TROPICAL CONDITIONS STILL IN PLACE...ANY
STORMS THAT DO FORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINS
AND FLOODING. SOME LOCATIONS MAY TOTAL FIVE DAY RAINFALL AMOUNTS
FROM FOUR TO EIGHT INCHES BY WEDNESDAY NIGHT. A FEW STORMS MAY
ALSO BE SEVERE WITH DAMAGING WINDS STILL THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF HEAVY RAINS AND FLOODING WILL BE ESPECIALLY BENEFICIAL
THROUGH AT LEAST MIDWEEK. SPOTTER ACTIVATION FOR SEVERE WEATHER
MAY ALSO BE NEEDED A FEW TIMES.

In the hours before

Local storm report, Aug 6, 8:49 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
849 PM CDT MON AUG 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     1 NW GRISWOLD           41.25N 95.16W
08/06/2007  E60 MPH          CASS               IA   TRAINED SPOTTER

&&

BF
Local storm report, Aug 6, 9:00 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
900 PM CDT MON AUG 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND DMG     3 NNE GRISWOLD          41.27N 95.12W
08/06/2007                   CASS               IA   STORM CHASER

            SIGNIFICANT SIZED TREE DOWN OVER ROAD AT 560TH AND M56.

&&

RVACHALE
Local storm report, Aug 6, 10:21 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1021 PM CDT MON AUG 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      GRISWOLD                41.23N 95.14W
08/06/2007                   CASS               IA   LAW ENFORCEMENT

            FOUR FEET OF WATER IN THE AREA WITH WATER RUNNING OVER
            HIGHWAYS

&&

GFORSTER
Local storm report, Aug 6, 10:58 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1058 PM CDT MON AUG 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     GRISWOLD                41.23N 95.14W
08/06/2007                   CASS               IA   TRAINED SPOTTER

            TREE BLOCKING ROAD AND POWER LINES DOWN.

&&

RVACHALE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:12 PM CDTSevere Thunderstorm WarningDMXCrawford33 min
Aug 6, 8:25 PM CDTSevere Thunderstorm WarningDMXCass65 min
Aug 6, 8:35 PM CDTTornado WarningDMXCass25 min
Aug 6, 8:57 PM CDTTornado WarningDMXCass33 min
Aug 6, 9:08 PM CDTFlash Flood WarningDMXCass3 hr
Aug 6, 9:17 PM CDTSevere Thunderstorm WarningDMXAdams58 min
Aug 6, 9:28 PM CDTFlash Flood WarningDMXAudubon3 hr
Aug 6, 9:31 PM CDTSevere Thunderstorm WarningDMXCass44 min
Aug 6, 9:59 PM CDTFlash Flood WarningDMXGuthrie3 hr
Aug 6, 10:00 PM CDTSevere Thunderstorm WarningDMXAdair41 min
Aug 6, 10:36 PM CDTSevere Thunderstorm WarningDMXHamilton39 min
Aug 6, 10:47 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass43 min
Aug 6, 10:53 PM CDTFlash Flood WarningDMXCarroll3 hr
Aug 6, 11:22 PM CDTSevere Thunderstorm WarningDMXHardin38 min
Aug 6, 11:37 PM CDTFlash Flood WarningDMXCrawford4 hr
Aug 7, 12:07 AM CDTFlash Flood WarningDMXCass3 hr
Aug 7, 12:10 AM CDTFlash Flood WarningDMXAudubon3 hr
Aug 7, 12:22 AM CDTFlash Flood WarningDMXBlack Hawk3 hr
Aug 7, 12:55 AM CDTFlash Flood WarningDMXGuthrie3 hr
Aug 7, 5:14 PM CDTSevere Thunderstorm WarningDMXLucas61 min
Aug 7, 5:18 PM CDTSevere Thunderstorm WarningDMXWayne42 min
Aug 7, 5:52 PM CDTSevere Thunderstorm WarningDMXAppanoose, Monroe38 min
Aug 7, 5:58 PM CDTSevere Thunderstorm WarningDMXWayne47 min
Aug 7, 6:01 PM CDTSevere Thunderstorm WarningDMXTaylor44 min
Aug 7, 6:20 PM CDTSevere Thunderstorm WarningDMXDecatur40 min
Aug 7, 6:50 PM CDTSevere Thunderstorm WarningDMXUnion40 min
Aug 7, 6:58 PM CDTSevere Thunderstorm WarningDMXDecatur47 min

Nearby

Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.